# SDR SWIA2019092746370

- Difficulty date: May 30, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.0 FRAME FWD SIDE FROM 22L TO 25R HAS CORROSION (C-CHECK) RO: 09/26/2019 REMOVED CORROSION ON FS 605.0 FRAME FWD SIDE FROM 22L TO 25R, INSTALLED NEW FRAME AT FS605 FROM STGR20L-STGR20R IAW SRM. LEAK CHECK GOOD.
